Mathematical Research Letters

Volume 21 (2014)

Number 1

On the quotient of $\mathbb{C}^4$ by a finite primitive group of Type (I)

Pages: 133 – 139

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n1.a11

Author

Ilya Karzhemanov (Courant Institute, New York University, New York, N.Y., U.S.A.)

Abstract

We study rationality problem for the quotient of $\mathbb{C}^4$ by a finite primitive group $G$ of Type (I). We prove that this quotient is a rational variety for any such $G$.

Full Text (PDF format)